# SDR 3EJA202507070001

- Difficulty date: June 30, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N841JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605253
- Aircraft time: 7,660 hours, 6,386 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO 80 KNOTS RECEIVED A “ACM O’HEAT” ANNUNCIATION.  PERFORMED VOLTAGE AND CONTINUITY CHECK OF ACM OVERHEAT TEMPERATURE SENSOR (ST012) IAW CE560XL AMM 21-51-00. NO DEFECTS NOTED. PERFORMED VISUAL INSPECTION OF ECU EXHAUST DUST, ACM AND ECU STRUCTURE, AND BLEED AIR TUBING FOR CRACKS AND DEFORMATIONS IAW CE560XL AMM 21-51-00. NO DEFECTS NOTED GAINED ACCESS TO L BLEED AIR OVER HEAT TEMPERATURE SENSOR (ST017), TAIL TEMPERATURE SENSOR (TT0OL),  AND TEMPERATURE SENSOR (ST021) LOCATED ON L BLEED AIR TUBING COMING FROM THE L PRECOOLER IAW
AMM 36-11-01.  PERFORMED OPS CHECK OF PRECOOLER DOOR ACTUATION IAW AMM 36-11-00. NO DEFECTS NOTED.  PERFORMED RESISTANCE CHECK OF SENSOR (TT00L) AND VISUAL EXAMINATIONS OF ALL SENSORS IAW AMM 36-11-01. NO DEFECTS NOTED.  REINSTALLED ALL PANELS REMOVED TO GAIN ACCESS !AW AMM 36-11-01. NO DEFECTS NOTED.  SWAPPED POSITIONS OF LEFT BL-LEVEL FLOW CONTROL VALVE AND RIGHT BL-LEVEL FLOW CONTROL VALVE FOR TROUBLESHOOTING PURPOSES. IAW AMM 21-11-00.  NO DEFECTS NOTED.  EVALUATION FLIGHT REQUIRED TO DETERMINE IF ISSUE REMAINS ON LEFT HAND SIDE OR TRANSITIONS TO RIGHT HAND SIDE.
